# SDR FDEA202407171026

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 51,042 hours, 27,260 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nr 1 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 MAIN TIRE TO BE REPLACED DUE TO LOW TIRE  PRESSURE OF NO.2 MAIN TIRE AND KNOWN TO HAVE ROLLED  DURING EVENT.
